American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 168 found      Go to page: 1 2 3 4 5 6

[120] Sandro Levi and Ashok Maitra. Borel measurable images of Polish spaces . Proc. Amer. Math. Soc. 92 (1984) 98-102. MR 749900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Rana Barua. $R$-sets and category . Trans. Amer. Math. Soc. 286 (1984) 125-158. MR 756034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] J. B. Brown and G. V. Cox. Continuous images of Lusin sets . Proc. Amer. Math. Soc. 89 (1983) 52-54. MR 706510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Ashok Maitra. Selectors for Borel sets with large sections . Proc. Amer. Math. Soc. 89 (1983) 705-708. MR 719000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Włodzimierz Bzyl. A counterexample to the generalized Banach theorem . Proc. Amer. Math. Soc. 89 (1983) 145-146. MR 706529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Amer Bešlagić. Embedding cosmic spaces in Lusin spaces . Proc. Amer. Math. Soc. 89 (1983) 515-518. MR 715877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Zoltán Balogh and Heikki Junnila. Totally analytic spaces under $V=L$ . Proc. Amer. Math. Soc. 87 (1983) 519-527. MR 684650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Kenneth Schilling and Robert Vaught. Borel games and the Baire property . Trans. Amer. Math. Soc. 279 (1983) 411-428. MR 704624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Roger W. Hansell. Hereditarily additive families in descriptive set theory and Borel measurable multimaps . Trans. Amer. Math. Soc. 278 (1983) 725-749. MR 701521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] V. V. Srivatsa. Measure and category approximations for $C$-sets . Trans. Amer. Math. Soc. 278 (1983) 495-505. MR 701507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] D. H. Fremlin, R. W. Hansell and H. J. K. Junnila. Borel functions of bounded class . Trans. Amer. Math. Soc. 277 (1983) 835-849. MR 694392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] K. W. Lane. Another interesting property concerning the probability measures on the rationals . Proc. Amer. Math. Soc. 87 (1983) 717-722. MR 687649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Barthélemy Le Gac. Some properties of Borel subgroups of real numbers . Proc. Amer. Math. Soc. 87 (1983) 677-680. MR 687640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] R. Daniel Mauldin. Measurable representations of preference orders . Trans. Amer. Math. Soc. 275 (1983) 761-769. MR 682730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Arnold W. Miller. A characterization of the least cardinal for which the Baire category theorem fails . Proc. Amer. Math. Soc. 86 (1982) 498-502. MR 671224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] W. F. Pfeffer. The spaces which contain an $S$-space . Proc. Amer. Math. Soc. 85 (1982) 659-660. MR 660624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Arnold W. Miller. Corrections and additions to: ``Some properties of measure and category'' . Trans. Amer. Math. Soc. 271 (1982) 347-348. MR 648097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] V. V. Srivatsa. Measurable parametrizations of sets in product spaces . Trans. Amer. Math. Soc. 270 (1982) 537-556. MR 645329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] R. W. Hansell. Point-finite Borel-additive families are of bounded class . Proc. Amer. Math. Soc. 83 (1981) 375-378. MR 624935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] S. M. Srivastava. Selection and representation theorems for $\sigma $-compact valued multifunctions . Proc. Amer. Math. Soc. 83 (1981) 775-780. MR 630054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] R. Daniel Mauldin. Bimeasurable functions . Proc. Amer. Math. Soc. 83 (1981) 369-370. MR 624933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Zdeněk Frolík and Petr Holický. Decomposability of completely Suslin-additive families . Proc. Amer. Math. Soc. 82 (1981) 359-365. MR 612719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Andreas Blass. A partition theorem for perfect sets . Proc. Amer. Math. Soc. 82 (1981) 271-277. MR 609665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] V. V. Srivatsa. A remark on analytic sets with $\sigma $-compact sections . Proc. Amer. Math. Soc. 81 (1981) 306-307. MR 593477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Arnold W. Miller. Some properties of measure and category . Trans. Amer. Math. Soc. 266 (1981) 93-114. MR 613787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] R. W. Hansell. Some consequences of $(V=L)$ in the theory of analytic sets . Proc. Amer. Math. Soc. 80 (1980) 311-319. MR 577766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Alain Louveau. A separation theorem for $\Sigma \sp{1}\sb{1}$ sets . Trans. Amer. Math. Soc. 260 (1980) 363-378. MR 574785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Alain Louveau. $\sigma $-id\'eaux engendr\'es par des ensembles ferm\'es et th\'eor\`emes d'approximation . Trans. Amer. Math. Soc. 257 (1980) 143-169. MR 549159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. Daniel Mauldin. Borel parametrizations . Trans. Amer. Math. Soc. 250 (1979) 223-234. MR 530052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Douglas E. Miller. A selector for equivalence relations with $G\sb{\delta }$\ orbits . Proc. Amer. Math. Soc. 72 (1978) 365-369. MR 0515142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 168 found      Go to page: 1 2 3 4 5 6